# SDR ASOA201001488

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 24,512 hours, 20,969 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERNAL EMERGENCY LIGHT IS INOP.   RELAMPED RT FWD EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21.OPS CHECK GOOD.  RELAMPED RT FWD EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
